# SDR FDEA202510111960

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: A5237101500210
- Part serial: 1771
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPR EDGE AT PT1 BETWEEN FR23 AND FR24 FOUND CRACK SIGNAL ON   2EA FASTENER HOLES COMPLIED WITH EA: 6-5230-T0385331 P1. REPAIR IS CONSIDERED AS CAT B REPAIR DUE TO AWAITING FURTHER DAMAGE   TOLERANCE(DT) APPROVAL. REQUIREMENT WILL BE TRACKED BY OBTAIN STAGE 2 AND/OR   STAGE 3 APPROVAL WITHIN 6-MONTHS. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI   52306817 FOR WORK DETAILS.
